Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 9, 2016Johnson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2016, 5:15 PM EDT for Johnson County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2016, 5:15 PM EDT (21:15 UTC)
Expired
Jul 9, 2016, 5:45 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Johnson County, GA

The radar

The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1465 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

871 
WWUS82 KFFC 092115
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUL 9 2016
 
GAZ085-086-092145-
JOHNSON GA-EMANUEL GA-
515 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON AND NORTHWESTERN
EMANUEL COUNTIES UNTIL 545 PM EDT...

AT 515 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
ADRIAN...OR 8 MILES SOUTHEAST OF WRIGHTSVILLE...MOVING EAST AT 25
MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
KITE...BLUNDALE...DELLWOOD...MEEKS AND SCOTT. 

LAT...LON 3255 8267 3261 8267 3263 8272 3266 8274
      3281 8251 3277 8246 3276 8243 3277 8242
      3274 8237 3264 8234
TIME...MOT...LOC 2115Z 249DEG 20KT 3266 8260 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:50 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 9, 3:50 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
350 PM EDT SAT JUL 9 2016

.SHORT TERM /Tonight through Sunday Night/...
Showers and thunderstorms across the area this afternoon.
Expecting these storms to continue to develop through 00z Sun then
diminish through 04z with the loss of daytime heating. Still
expecting some more SWAs and warning to be issues through the
evening hours...but the diurnally driven instabilities and PWs
have peaked across the area so should see things diminish slowly
through tonight. Moisture continues to increase across the area
as another wave moves in from the west Sunday so increased pops a
bit...but still in the chance category. With the increased
chances of precipitation expected Sunday temps will not be as warm
as they were expected to day. Heat indices stay below heat
advisory thresholds so will not be issuing another statement for
tomorrow. All in all we should see another day of afternoon and
evening showers and thunderstorms with some isolated strong to
severe storms occurring.

01

.LONG TERM /Monday through Saturday/...
No major changes made to the extended forecast. The long term
period begins with a continued weakness in mid level ridge along
with enhanced deep layer moisture contributing to higher rain
chances. This is even true into the overnight period as disturbed
pattern requires low end chance pops through Mon morning. Weak
upper low remains just west of the area through mon afternoon but
there is a shift in deep layer moisture axis to the north and this
is where highest pop axis should reside.

This trend continues into Tue as mid level low shears out as it
lifts north taking the deep layer moisture with it. Highest pops
remain over the northern tier but less than Monday and activity
continues to become less organized in nature and more typical
summertime activity.

This trend of climo pops continues through Wed but there looks to
be more mid level impulse driven activity for the end of the week
and into next weekend. For now...kept all pops in the chance
category but should trends in models continue...could certainly
see the need for some likely pops with subsequent forecasts.

NListemaa

&&

.AVIATION...
18Z Update...
Showers and Thunderstorms across the area this
afternoon. These storms have not affected any of the TAF sites
yet but Im sure they will before the evening is over. Ceilings and
VSBYs are mainly VFR but expecting to MVFR reading in and around
convective activity through 04z. Winds expected top stay mainly
out of the W to NW at 10kt or less. Will see some higher gust in
and around TSRA development. VFR conditions expected through the
period, with mainly SCT- BKN CU late morning through evening. WSW-
WNW winds will increase to 8-10kt by mid morning with gusts to
16-20kt. Storm chances high enough this afternoon to include a
PROB30 TSRA for generally 21-02z, though TS/RA could start as
early as 18z. Have included VCSH for CSG after 18z to accompany
the TEMPO, and may need to follow suit with the other sites later.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  95  71  93 /  30  40  30  30
Atlanta         75  91  73  90 /  40  40  30  40
Blairsville     66  86  65  86 /  30  30  30  40
Cartersville    71  90  69  90 /  40  40  30  50
Columbus        75  93  74  92 /  40  50  40  40
Gainesville     73  90  72  89 /  30  30  30  40
Macon           74  95  73  95 /  40  50  30  30
Rome            72  91  69  90 /  30  40  30  50
Peachtree City  72  91  70  90 /  40  50  40  40
Vidalia         76  96  75  95 /  30  40  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening FOR THE FOLLOWING
ZONES: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock...
Houston...Jasper...Jefferson...Johnson...Jones...Laurens...
Macon...Marion...Monroe...Montgomery...Morgan...Oglethorpe...
Peach...Pulaski...Putnam...Schley...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Upson...Warren...Washington...Webster...Wheeler...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jul 9, 11:15 AM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT SAT JUL 9 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND LINGER WELL INTO
THE EVENING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG TO
SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. LOCALLY
HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL BE ALSO BE
POSSIBLE.

HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED ACROSS PORTIONS
OF CENTRAL GEORGIA THROUGH THE EARLY EVENING HOURS. A HEAT
ADVISORY HAS BEEN ISSUED THROUGH 8 PM FOR THIS AREA. PLEASE SEE
WEATHER.GOV/ATLANTA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED
SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS
BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 9, 4:31 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     2 SSW CHARING           32.43N  84.38W
07/09/2016                   TAYLOR             GA   911 CALL CENTER

            A TREE WAS DOWNED ON HWY 137 NEAR THE COUNTY LINE.

&&

EVENT NUMBER FFC1600495

RWILLIS
Special weather statement, Jul 9, 4:48 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT SAT JUL 9 2016

GAZ097-092115-
LAURENS GA-
448 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR LAURENS COUNTY UNTIL 515 PM
EDT...

AT 447 PM EDT...A STRONG THUNDERSTORM WAS OVER DEXTER...OR 12 MILES
SOUTHWEST OF DUBLIN...MOVING EAST AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...EAST DUBLIN...DEXTER...DUDLEY...CADWELL...RENTZ...LOVETT...
ROCKLEDGE...MINTER...BREWTON...HARLOW AND LOWERY.

LAT...LON 3246 8265 3245 8269 3243 8270 3241 8270
      3239 8272 3237 8272 3234 8274 3233 8309
      3247 8317 3268 8279 3266 8279 3262 8269
      3260 8267 3252 8267 3252 8265 3250 8265
      3250 8264
TIME...MOT...LOC 2047Z 256DEG 17KT 3243 8307
Special weather statement, Jul 9, 4:50 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT SAT JUL 9 2016

GAZ095-096-104>109-092130-
DODGE GA-BLECKLEY GA-SUMTER GA-CRISP GA-WILCOX GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
450 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE...SOUTHERN
BLECKLEY...SOUTHEASTERN SUMTER...CRISP...NORTHWESTERN WILCOX...
SOUTHERN HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 530 PM EDT...

AT 450 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PINEHURST TO NEAR LESLIE...AND MOVING EAST AT 35
MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...HAWKINSVILLE...VIENNA...UNADILLA...BYROMVILLE...PINEVIEW...
PINEHURST...LESLIE...LILLY...DE
SOTO...DESOTO...COBB...SUMTER...LAMAR... HARTFORD...PULASKI STATE
PRISON...RICHWOOD...POPE CITY...DRAYTON AND BROWNDALE.

LAT...LON 3194 8434 3230 8374 3233 8326 3189 8360
TIME...MOT...LOC 2050Z 258DEG 30KT 3219 8373 3197 8417
Special weather statement, Jul 9, 4:58 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT SAT JUL 9 2016

GAZ060-061-073-092145-
BALDWIN GA-PUTNAM GA-HANCOCK GA-
458 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BALDWIN...
SOUTHEASTERN PUTNAM AND HANCOCK COUNTIES UNTIL 545 PM EDT...

AT 458 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES NORTH OF
MILLEDGEVILLE...MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...SPARTA...LINTON...UNDERWOOD...OCONEE SPRINGS PARK...
CULVERTON...BEULAH...DEVEREUX AND PLANT HARLEE BRANCH.

LAT...LON 3324 8278 3322 8282 3320 8283 3320 8285
      3313 8289 3311 8293 3311 8295 3313 8331
      3326 8331 3339 8288 3331 8278 3327 8278
      3326 8277
TIME...MOT...LOC 2058Z 258DEG 30KT 3321 8319
Special weather statement, Jul 9, 5:06 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT SAT JUL 9 2016

GAZ052-066-092130-
HEARD GA-TROUP GA-
506 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HEARD AND NORTHERN TROUP
COUNTIES UNTIL 530 PM EDT...

AT 505 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
FRANKLIN...MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...FRANKLIN...HOGANSVILLE...CORINTH...HILLCREST...HARRISONVIL
LE... WARES CROSSROADS...LOUISE...GLENN...TEXAS...WARESVILLE AND
PARAN.

LAT...LON 3332 8497 3328 8496 3328 8495 3326 8495
      3323 8494 3322 8486 3320 8487 3320 8486
      3307 8486 3310 8523 3324 8526 3329 8526
TIME...MOT...LOC 2105Z 273DEG 25KT 3319 8517
Special weather statement, Jul 9, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT SAT JUL 9 2016

GAZ085-086-092145-
JOHNSON GA-EMANUEL GA-
515 PM EDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON AND NORTHWESTERN
EMANUEL COUNTIES UNTIL 545 PM EDT...

AT 515 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
ADRIAN...OR 8 MILES SOUTHEAST OF WRIGHTSVILLE...MOVING EAST AT 25
MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
KITE...BLUNDALE...DELLWOOD...MEEKS AND SCOTT.

LAT...LON 3255 8267 3261 8267 3263 8272 3266 8274
      3281 8251 3277 8246 3276 8243 3277 8242
      3274 8237 3264 8234
TIME...MOT...LOC 2115Z 249DEG 20KT 3266 8260

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union34 min
Jul 8, 8:45 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Towns, Union, White30 min
Jul 8, 8:58 PM EDTSpecial Weather StatementFFCFloyd32 min
Jul 8, 9:17 PM EDTSpecial Weather StatementFFCFannin28 min
Jul 8, 11:01 PM EDTSpecial Weather StatementFFCTaliaferro, Warren29 min
Jul 8, 11:14 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren46 min
Jul 9, 12:00 AM EDTSpecial Weather StatementFFCGlascock45 min
Jul 9, 12:07 AM EDTSpecial Weather StatementFFCCatoosa, Dade53 min
Jul 9, 12:16 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield44 min
Jul 9, 12:59 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield46 min
Jul 9, 1:35 AM EDTSpecial Weather StatementFFCFannin, Gilmer, Lumpkin, Union25 min
Jul 9, 2:00 AM EDTSpecial Weather StatementFFCTowns, White45 min
Jul 9, 3:42 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 39 more16 hr
Jul 9, 12:26 PM EDTSpecial Weather StatementFFCFloyd34 min
Jul 9, 12:45 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jul 9, 1:03 PM EDTSpecial Weather StatementFFCBartow27 min
Jul 9, 1:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jul 9, 1:27 PM EDTSpecial Weather StatementFFCHarris33 min
Jul 9, 1:27 PM EDTSevere Thunderstorm WarningFFCWashington, Wilkinson33 min
Jul 9, 1:39 PM EDTSpecial Weather StatementFFCPaulding36 min
Jul 9, 1:47 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot28 min
Jul 9, 2:01 PM EDTSpecial Weather StatementFFCLaurens29 min
Jul 9, 2:06 PM EDTSpecial Weather StatementFFCBibb24 min
Jul 9, 2:16 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot29 min
Jul 9, 2:23 PM EDTSpecial Weather StatementFFCHaralson, Polk37 min
Jul 9, 2:30 PM EDTSpecial Weather StatementFFCLaurens30 min
Jul 9, 2:30 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee45 min
Jul 9, 2:34 PM EDTSpecial Weather StatementFFCUpson26 min
Jul 9, 2:39 PM EDTSevere Thunderstorm WarningFFCMeriwether, Talbot, Upson32 min
Jul 9, 2:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Jul 9, 2:53 PM EDTSpecial Weather StatementFFCWashington37 min
Jul 9, 2:58 PM EDTSpecial Weather StatementFFCMarion32 min
Jul 9, 3:02 PM EDTSpecial Weather StatementFFCMonroe28 min
Jul 9, 3:06 PM EDTSpecial Weather StatementFFCChattahoochee24 min
Jul 9, 3:19 PM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe26 min
Jul 9, 3:24 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor30 min
Jul 9, 3:32 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe31 min
Jul 9, 3:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 9, 3:51 PM EDTSpecial Weather StatementFFCEmanuel24 min
Jul 9, 4:05 PM EDTSpecial Weather StatementFFCBaldwin, Jones25 min
Jul 9, 4:07 PM EDTSpecial Weather StatementFFCDodge38 min
Jul 9, 4:22 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 9, 4:25 PM EDTSpecial Weather StatementFFCPutnam35 min
Jul 9, 4:48 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 9, 4:50 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Pulaski40 min
Jul 9, 4:58 PM EDTSpecial Weather StatementFFCHancock47 min
Jul 9, 5:06 PM EDTSpecial Weather StatementFFCHeard24 min
Jul 9, 5:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jul 9, 5:33 PM EDTSpecial Weather StatementFFCWilcox12 min
Jul 9, 5:45 PM EDTSpecial Weather StatementFFCHall30 min
Jul 9, 5:47 PM EDTSevere Thunderstorm WarningFFCTelfair43 min
Jul 9, 6:19 PM EDTSpecial Weather StatementFFCJasper26 min
Jul 9, 6:44 PM EDTSpecial Weather StatementFFCSpalding31 min
Jul 9, 6:48 PM EDTSpecial Weather StatementFFCButts27 min
Jul 9, 6:57 PM EDTSpecial Weather StatementFFCButts33 min
Jul 9, 7:00 PM EDTSevere Thunderstorm WarningFFCCoweta, Harris, Meriwether, Troup3 min
Jul 9, 7:05 PM EDTSevere Thunderstorm WarningFFCButts, Jasper40 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.